... me the medice(syrup) periactin. which i used and had resutls but now these medicine was not in market could any one help me on this what should i use instead of this
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
4ys. old with sudden eye blinking after using periactin
1 answer • 6 Mar 2010
and still no improvement the spot is get darker , does that mean the locid is working or should i stop using it, or keep on till i go back to see my ...
1 answer • 7 Jul 2010
It is only on one side of my face. I have been to 5 doctors before my psychologist suggested it was the Pristiq. I have gotten voltran from an oral ...
1 answer • 9 Oct 2010
Heres whats going on. for years now ive been suffering low back pain this past year it has gotten extremely worse, went to doc they say i have lumbar ...
5 answers • 21 Jul 2013
Im seeing a pain consultant and ananetasist on the 29th of July as I complained to the chair person of national health service Scotland and my 2nd ...
2 answers • 19 Jun 2014